# SDR 97ZZZX1891

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9920U
- Make and model: Gulstm AA5A
- Aircraft serial: AA50320
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1022914
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE COMPONENT P/N 102291-4 CRACKED BOTH SIDES IN THE 90 DEGREE ANGLE UNDER RIVETS THAT ATTACH TO BULKHEAD.  ACTION DRILLED STOP HOLES AND INSTALLED REINFORCEMENT WITH NEW.
